Tokyo Journal of Mathematics

A Proof of the Paley-Wiener Theorem for Hyperfunctions with a Convex Compact Support by the Heat Kernel Method

Masanori SUWA and Kunio YOSHINO

Full-text: Open access

Abstract

In this paper we shall give a proof of the Paley-Wiener theorem for hyperfunctions supported by a convex compact set by the heat kernel method.

Article information

Source
Tokyo J. Math., Volume 27, Number 1 (2004), 35-40.

Dates
First available in Project Euclid: 5 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1244208472

Digital Object Identifier
doi:10.3836/tjm/1244208472

Mathematical Reviews number (MathSciNet)
MR2060072

Zentralblatt MATH identifier
1086.46030

Citation

SUWA, Masanori; YOSHINO, Kunio. A Proof of the Paley-Wiener Theorem for Hyperfunctions with a Convex Compact Support by the Heat Kernel Method. Tokyo J. Math. 27 (2004), no. 1, 35--40. doi:10.3836/tjm/1244208472. https://projecteuclid.org/euclid.tjm/1244208472


Export citation